MAUDE Adverse Event Report: DUKAL CORPORATION LUBRICANT, WATER SOLUBLE, TUBE, 2 OZ., 1/PACK; LUBRICANT, PATIENT

DUKAL CORPORATION LUBRICANT, WATER SOLUBLE, TUBE, 2 OZ., 1/PACK; LUBRICANT, PATIENT
Model Number 31-704
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Granuloma (1876)
Date of Event 01/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An end consumer reported a medwatch (#mw5114846) reporting, "sterile lubricant used during liposuction procedure contains carbomer polymer which caused foreign body reaction and impaired wound healing of liposuction sites with granulomas." a supplier corrective action request (scar) has been sent to dukal corporation.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once more information is concluded from the investigation.
 
Event or Problem Description
Sterile lubricant used during liposuction procedure contains carbomer polymer which caused foreign body reaction and impaired wound healing of liposuction sites with granulomas.
 
Additional Manufacturer Narrative
The sample was returned to deroyal industries on (b)(6) 2023 for evaluation.A supplier corrective action request (scar) was issued to the lubricant supplier (b)(4).(b)(4) reviewed complaint history for the item and factory over the part two years and found no previous incidents for this issue.Batch records were also reviewed for the lot of the complaint sample.No abnormalities or changes to operation procedure were found.Labeling and biocompatibility were reviewed.The product passed biocompatibility testing.The ingredient that was stated to cause the reaction, carbomer, is listed on the label with no changes in the formulation.The complaint sample was reviewed.The product was free from defects and within specifications.Root cause: no problem found.Because there were no abnormalities within the batch records or samples, (b)(4) did not take any corrective or preventative actions.(b)(4) will continue to monitor for trends and/or reoccurrence.Deroyal reviewed (b)(4) cases or purchase orders and found no issues.Between (b)(6) 2021 to (b)(6) 2023, deroyal has sold (b)(4) cases of (b)(4).In this same time period (b)(4) complaints were received.This equates to a sales ratio (b)(4).Deroyal will also continue to monitor for trends.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
LUBRICANT, WATER SOLUBLE, TUBE, 2 OZ., 1/PACK
Common Device Name
LUBRICANT, PATIENT
Manufacturer (Section D)
DUKAL CORPORATION
2 fleetwood court
ronkonkoma NY 11779
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19929647
Report Number1060680-2023-00001
Device Sequence Number14143352
Product Code KMJ
UDI-Device Identifier00749756028028
UDI-Public00749756028028
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number31-704
Device Lot Number55912082
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown